# SDR SWAA050554

- Difficulty date: February 23, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 47,594 hours, 47,527 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CRACKED STRINGER CLIP AT BS 663, STR 10L AND STR 10R.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
